Universal exact sequences for torsion theories
Banach Center Publications, Tome 26 (1990) no. 1, pp. 317-326
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064__26_1_317_326,
author = {Kerner Otto},
title = {Universal exact sequences for torsion theories},
journal = {Banach Center Publications},
pages = {317--326},
year = {1990},
volume = {26},
number = {1},
doi = {10.4064/-26-1-317-326},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/-26-1-317-326/}
}
Kerner Otto. Universal exact sequences for torsion theories. Banach Center Publications, Tome 26 (1990) no. 1, pp. 317-326. doi: 10.4064/-26-1-317-326
Cité par Sources :